Robustness of optimal majority rules over teams with changing size

J. Paroush, D. Karotkin

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


This work investigates the robustness of optimal restricted majority rules under a changing size of a decision group. Robustness is an important property of decision rules, especially when cost of adjustment to a new rule is high. This is most likely to be the case when information about the competence of the members of the decision team is not costless. One of the useful findings of this study is that optimal restricted majority rules are robust over reductions of the decision team.

Original languageEnglish
Pages (from-to)127-138
Number of pages12
JournalSocial Choice and Welfare
Issue number2
StatePublished - Apr 1989


Dive into the research topics of 'Robustness of optimal majority rules over teams with changing size'. Together they form a unique fingerprint.

Cite this